# SDR SIMA20130903004

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 33,832 hours, 30,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INSTALLED UPSIDE DOWN.  REPOSITIONED RT OVERWING EMERGENCY LIGHT IAW MM 33-50-10.  OPS CHECKED GOOD, OK FOR SERVICE.
